# SDR SCNA20131002146

- Difficulty date: September 10, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30032
- Aircraft time: 43,407 hours, 16,612 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM BS 344 HAS CORROSION AT RBL 3.  FABRICATED REPAIR STRAP FOR CABIN FLOORBEAM.
